Alert archive / Virginia / High Wind Watches in 2012

High Wind Watch 1, NWS Wakefield, VA

October 26, 201216 counties in Virginia; Currituck County, North Carolina; 4 counties in Maryland

NWS Wakefield, VA issued this high wind watch at Oct 26, 2012, 5:31 PM EDT for 16 counties in Virginia; Currituck County, North Carolina; 4 counties in Maryland. It took effect at Oct 28, 2012, 2:00 AM EDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Oct 26, 2012, 5:31 PM EDT (21:31 UTC)
In effect from
Oct 28, 2012, 2:00 AM EDT
Expired
Oct 28, 2012, 4:47 AM EDT
In force
3 hr
Issued by
NWS Wakefield, VA
All 21 counties

Dorchester County, MD, Somerset County, MD, Wicomico County, MD, Worcester County, MD, Currituck County, NC, Accomack County, VA, Caroline County, VA, Charles City County, VA, City of Virginia Beach, VA, City of Williamsburg, VA, Gloucester County, VA, James City County, VA, Lancaster County, VA, Mathews County, VA, Middlesex County, VA, New Kent County, VA, Northampton County, VA, Northumberland County, VA, Richmond County, VA, Surry County, VA, Westmoreland County, VA

The radar

The Norfolk radar (KAKQ), 89 km from the middle of the area, began a volume at 21:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Wallops Is Stn, VA (KWAL), launched 12:00Z, 9.5 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Wallops Is Stn, VA at 12:00Z on 2012-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Wallops Is Stn, VA at 12:00Z on 2012-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
914 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
57 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this high wind watch went out at Oct 26, 5:07 PM EDT, 24 minutes earlier.

Area forecast discussion, Oct 26, 5:07 PM EDT, 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE WAKEFIELD VA
507 PM EDT FRI OCT 26 2012

.SYNOPSIS...
HURRICANE SANDY CONTINUES TO MOVE NORTHWARD TOWARD THE MID
ATLANTIC COAST THROUGH SUNDAY...WHILE A SLOW MOVING COLD FRONT
APPROACHES THE REGION FROM THE WEST. THE INTERACTION OF THESE
SYSTEM WILL IMPACT THE MID ATLANTIC STATES WITH HEAVY RAIN AND
VERY STRONG WINDS AT TIMES BEGINNING SATURDAY NIGHT INTO EARLY
NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
ISOLATED SHOWERS ARE CROSSING NE NC AND FAR SE VA LATE THIS
AFTN...WELL IN ADVANCE OF HURRICANE SANDY MOVING NWD OFF THE FL
COAST. PLEASE REFER TO WWW.NHC.NOAA.GOV FOR THE LATEST FORECAST
TRACK FOR SANDY. THERE IS A CHANCE FOR SHOWERS TO CONTINUE THIS
EVENING AND OVERNIGHT IN THE AFOREMENTIONED AREAS AS SPOKES OF
MOISTURE EJECTING FROM SANDY BEGIN TO INTERACT WITH THE REMNANTS
OF A WEAK BOUNDARY LEFT OVER FROM THURSDAY. SKIES WILL REMAIN
MOSTLY CLOUDY TO CLOUDY OVERNIGHT AND THEREFORE LOWS TONIGHT WILL
MAINLY BE IN THE MID 50S TO MID 60S.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH MONDAY/...
THE FOLLOWING IS A BREAKDOWN OF EXPECTED FORECAST IMPACTS THROUGH
THE SHORT TERM PERIOD.

STORM TRACK UNCERTAINTY:
MODELS REMAIN IN GENERAL AGREEMENT IN TRACKING SANDY UP THE FL/SC
COAST SATURDAY AND THEN TO WELL OFF THE NC OUTER BANKS BY 00Z
MONDAY. FROM HERE...SOLUTIONS BEGIN TO DIVERGE THROUGH 00Z TUE BUT
WITH A SMALLER SPREAD. THIS COULD MEAN THAT BETTER CONSENSUS MAY
OCCUR OVER THE NEXT FEW MODEL RUNS. AT THIS TIME...SANDY IS
EXPECTED TO MOVE ONSHORE SOMEWHERE ALONG OR NORTH OF THE DE/NJ
BORDER.

PRECIPITATION/FLOODING POTENTIAL:
DESPITE THE LESSENING UNCERTAINTY IN REGARD TO THE EXACT STORM
TRACK OF SANDY...RAIN WILL START TO MOVE INTO NE NC AND FAR SE
VA BY SATURDAY AFTN. AS THE STORM SYSTEM MOVES CLOSER TO THE AREA
(THOUGH STILL WELL OFFSHORE)...HEAVY RAIN WILL DEVELOP SATURDAY
NIGHT AND OVERSPREAD THE AREA (MAINLY EAST OF I-95) FROM S TO N
THROUGH SUNDAY. PRECIP THEN SLOWLY SHIFTS NWD SUNDAY NIGHT INTO
MONDAY...DIMINISHING RAINFALL FROM SW TO NE AS THIS OCCURS.
GENERAL STORM TOTALS OF 5 TO 8 INCHES OF RAIN ARE ANTICIPATED
ALONG THE IMMEDIATE COAST...WITH 1 TO 3 INCHES EXPECTED FURTHER
INLAND. THE LONG DURATION OF HEAVY RAINFALL EXPECTED MAY CAUSE
FLOODING ACROSS COASTAL NE NC/SE VA AND THE LOWER EASTERN
SHORE...THEREFORE A FLOOD WATCH HAS BEEN ISSUED FOR THESE AREAS.

WINDS:
N-NE WINDS WILL BE BREEZY ON SATURDAY/SATURDAY NIGHT...THEN
INCREASE SUBSTANTIALLY SUNDAY. EXPECT STRONG WINDS TO SHIFT TO THE
W-NW AND PERSIST THROUGH TUESDAY WITH A BRIEF (BUT STILL
BREEZY) LULL MONDAY NIGHT. COASTAL AREAS WILL EXPERIENCE THE
STRONGEST WINDS WITH SUSTAINED SPEEDS OF 35-40 MPH AND GUSTS OF
45-60 MPH. INLAND AREAS SHOULD EXPERIENCE STRONG BUT LESS INTENSE
SUSTAINED WINDS OF 25-30 MPH WITH GUSTS UP TO 40 MPH. THE LOWER
EASTERN SHORE MAY SEE EVEN STRONGER WINDS ON MONDAY WITH SUSTAINED
WINDS OF 35-40 MPH AND GUSTS UP TO 65 MPH. REGIONWIDE...THE LONG
DURATION OF STRONG WINDS (OVER 48 HOURS) WILL LIKELY HAVE A
LARGER IMPACT ON POTENTIAL POWER OUTAGES THAN IF THE WINDS WERE
STRONG FOR A SHORTER PERIOD OF TIME. THIS COULD ALSO AFFECT A
RETURN TO SERVICE FOR ANYONE WHO LOSES POWER DURING THIS STORM
SYSTEM. A HIGH WIND WATCH HAS BEEN ISSUED FOR VIRGINIA BEACH AND
OUTER CURRITUCK TO LINE UP WITH THE STORM WATCH ON THE COAST...
HOWEVER ADDITIONAL HEADLINES WILL LIKELY BE NEEDED LATER.

TEMPERATURES:
LITTLE TO NO CHANGES HAVE BEEN MADE TO THE ONGOING TEMPERATURE
FORECAST. HIGHS ON SAT IN THE UPR 60S TO LWR 70S...UPR 50S TO MID
60S ON SUN...AND UPPER 50S TO MID 60S ON MON. DEPENDING ON TIMING
OF CLOUD COVER MOVING IN ON SATURDAY AND DEPARTING ON MONDAY...
TEMPS MAY NEED TO BE LOWERED/RAISED RESPECTIVELY. LOWS SAT NGT IN
THE 50S (ARND 60 IMMEDIATE COAST)...SUN NGT IN MID/UPR 40S ALONG
AND WEST OF I-95 (LOW-MID 50S CLOSER TO THE COAST).

&&

.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
ANOMALOUS/DEEP TROUGH TO RMN INVOF ERN CONUS THROUGH MUCH OF THE
EXTENDED FORECAST PD. WILL CONT W/ UNSETTLED/WINDY/CLDY AND COOL
WX W/ PSBL RA FM MON NGT INTO WED...THEN BRING A GRADUAL
TRANSITION TO DRIER WX BY LT WEEK (THOUGH RMNG COOL). HI TEMPS
TUE/WED IN THE 40S TO L50S...THEN MNLY IN THE 50S THU/FRI. LO
TEMPS IN THE L/M40S TO ARND 50F MON NGT...THEN THE M/U30S TO U40S
FOR TUE/WED/THU NGTS.

&&

.AVIATION /21Z FRIDAY THROUGH WEDNESDAY/...
EASTERLY FLOW CONTINUES AS SANDY MOVES NORTH. IFR CONDS HAVE
GENERALLY IMPROVED TO MVFR/VFR ACROSS THE REGION. SOME LGT RAIN MOVE
ONSHORE FROM NE NC AND SE VA. LOWER CEILINGS WILL MOVE IN AGAIN
DURING THE OVERNIGHT PERIOD. EXPECT ALSO TO SEE SOME OCNL SHOWERS
TONIGHT AS THE STORM APPROACHES.

RAIN OVERSPREADS THE REGION FROM N TO S ON SAT...WITH LOW CLOUDS
AND RAIN BECOMING LIKELY AT KORF/KECG...WHILE KSBY/KRIC GENLY HAVE
ONLY A CHANCE WITH MVFR OR LOW END VFR CIGS. BREEZY NE FLOW AT
KORF/KECG WITH GUSTS TO 25 KT BY AFTN. DETERIORATING CONDITIONS
ALL SITES BY SUNDAY/SUN NIGHT...WITH STRONG NNE WINDS/GUSTS TO
35-45KT AT KORF/KECG/KPHF...AND 30-35KT AT KRIC/SBY. UNSETTLED AND
WINDY MON/TUE AS WINDS BECOME MORE W/NW.

&&

.MARINE...
HEADLINES RMNG IN PLACE UNTIL AFT NEW CALL W/ TPC. THE WKND WILL
HAVE DETEORIATING CONDS AS TROPICAL SYS FM THE S BECOMES EXTRA-
TROPICAL...PASSING E OF THE WTRS (BY ERY NEXT WEEK). 12Z/ECWMF NOW
LOOKING MORE LIKE RECENT GFS RUNS IN TAKING STM E TO ARND 70 DEG
LONG...THEN SWINGING IT BACK TO THE NW INTO THE NRN MDATLC CST ERY
NEXT WK. RIGHT NOW...CONTG TO MAKE ONLY MINOR ADJUSTMENTS TO CURRENT
FCST (BOTH WNDS/SEAS-WAVES). GALE FORCE GUSTS ALREADY EXTEND TO
BUOY 44002 RIGHT NOW...QUITE A BIT AWAY FM THE CENTER OF THE
TROPICAL SYS. THE OVERALL SYNOPTIC PATTERN LENDS CONFIDENCE OF
DEVELOPING GALES BY LATE SAT ACRS THE SRN PORTION OF FA WTRS...THEN
SPREADING N SAT NGT INTO SUN. ALSO...CONTG TO RMN CONCERNED ABT
WAVEWATCH GUID BEING TOO LO ON SEAS FM SUN THROUGH MON...PTNTL FOR
20FT+ GIVEN LENGTH OF STRONG NNE WNDS.

&&

.TIDES/COASTAL FLOODING...
TIDAL ANOMALIES ARE XPCD TO STEADILY INCRS OVER THE NEXT FEW
DAYS...AS AN EXTENDED PERIOD OF NNE FLO DEVELOPS...AS HI PRES BLDS
OFF THE NEW ENGLAND COAST AND TROPICAL SYS MOVES NNE ACROSS THE
BAHAMAS AND INTO THE SUBTROPICAL WESTERN ATLC. THE LATEST
EXTRATROPICAL GUIDANCE (BASED OFF THE 26/12Z GFS) INDICATES TIDAL
ANOMALIES REACHING 1.0 TO 1.5 FT ABOVE NORMAL SAT AND TO ABT 3 FT
ABOVE NORMAL BY SUN AFTN (HIGHEST ANOMALY IN THE LOWER CHESAPEAKE
BAY ALG THE OCN BEACHES). CAUTION...WITH THE GFS MDL STILL BEING
THE FARTHEST OFFSHR TRACK AND MORE OFFSHR THAN THE NHC
TRACK...THESE VALUES MAY BE UNDERDONE. BY MON/TUE..STRONG WINDS
CONTINUE BUT FLOW TURNS OFFSHORE SO SURGE SHOULD DIMINISH.
HWVR...BLOW OUT TIDES WOULD BECOME A CONCERN ON WRN CHES BAY...AND
ALG THE OCN...AND PTNTL FOR ABV NORMAL LEVELS/ANOMALIES ON THE ERN
PORTION OF CHES BAY (ALG THE LWR MD AND VA ERN SHORES).

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY EVENING
     FOR MDZ021>025.
NC...FLOOD WATCH FROM SATURDAY EVENING THROUGH MONDAY MORNING FOR
     NCZ014>017-031-032-102.
     HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY
     AFTERNOON FOR NCZ017-102.
VA...FLOOD WATCH FROM SATURDAY EVENING THROUGH MONDAY MORNING FOR
     VAZ091-093>098.
     HIGH WIND WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY
     AFTERNOON FOR VAZ098.
     FLOOD WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY EVENING
     FOR VAZ099-100.
MARINE...GALE WATCH FROM SATURDAY EVENING THROUGH SUNDAY MORNING FOR
     ANZ630>632-635>638-650-652-654.
     SMALL CRAFT ADVISORY UNTIL 6 PM EDT SATURDAY FOR ANZ630>632-
     638-650-652-654.
     STORM WATCH FROM LATE SATURDAY NIGHT THROUGH MONDAY AFTERNOON
     FOR ANZ633-634-656-658.
     GALE WARNING UNTIL 2 AM EDT SUNDAY FOR ANZ633-634-656-658.
     SMALL CRAFT ADVISORY FROM 11 AM TO 6 PM EDT SATURDAY FOR
     ANZ635>637.

&&

SYNOPSIS...BMD
NEAR TERM...BMD
SHORT TERM...BMD
LONG TERM...ALB/LKB
AVIATION...JEF
MARINE...ALB
TIDES/COASTAL FLOODING...
Hazardous weather outlook, Oct 26, 4:08 PM EDT, 1 hour 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
408 PM EDT FRI OCT 26 2012

VAZ074>078-084>086-089-090-272015-
ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-GLOUCESTER-
MIDDLESEX-MATHEWS-SURRY-JAMES CITY-
408 PM EDT FRI OCT 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR SOUTHEAST
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA...THE NORTHERN NECK OF
VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

TROPICAL CYCLONE SANDY IS EXPECTED TO TRACK FROM OFF THE FLORIDA
COAST NORTH NORTHEAST TO WELL EAST OF THE NORTH CAROLINA OUTER
BANKS BY SUNDAY EVENING. IT IS THEN FORECAST TO TRACK NORTHWEST
TOWARD THE DELAWARE AND SOUTHERN NEW JERSEY COAST SUNDAY NIGHT
INTO TUESDAY MORNING. WHILE THERE CONTINUES TO BE UNCERTAINTY ON
THE EXACT TRACK OF THE STORM...VERY STRONG WINDS...COASTAL
FLOODING...HEAVY RAIN...AND DANGEROUS SWELLS WILL BE POSSIBLE
ALONG THE COAST BETWEEN NORTHEAST NORTH CAROLINA AND THE LOWER
MARYLAND EASTERN SHORE...AS WELL AS IN AREAS ADJACENT TO THE
CHESAPEAKE BAY AND TIDAL RIVERS. THE MOST LIKELY TIMEFRAME OF
IMPACT WILL BE SATURDAY NIGHT THROUGH MONDAY NIGHT.

PLEASE MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE
CENTER FOR DETAILS REGARDING SANDY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ021>025-VAZ099-100-272015-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
ACCOMACK-NORTHAMPTON VA-
408 PM EDT FRI OCT 26 2012

...FLOOD WATCH IN EFFECT FROM LATE SATURDAY NIGHT THROUGH MONDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND AND THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION...TROPICAL CYCLONE SANDY IS EXPECTED TO TRACK FROM OFF
THE FLORIDA COAST NORTH NORTHEAST TO WELL EAST OF THE NORTH
CAROLINA OUTER BANKS BY SUNDAY EVENING. IT IS THEN FORECAST TO
TRACK NORTHWEST TOWARD THE DELAWARE AND SOUTHERN NEW JERSEY COAST
SUNDAY NIGHT INTO TUESDAY MORNING. WHILE THERE CONTINUES TO BE
UNCERTAINTY ON THE EXACT TRACK OF THE STORM...VERY STRONG
WINDS...COASTAL FLOODING...HEAVY RAIN...AND DANGEROUS SWELLS WILL
BE POSSIBLE ALONG THE ATLANTIC SIDE OF THE LOWER EASTERN
SHORE...AS WELL AS IN AREAS ADJACENT TO THE CHESAPEAKE BAY AND
TIDAL RIVERS. THE MOST LIKELY TIMEFRAME OF IMPACT WILL BE SATURDAY
NIGHT THROUGH MONDAY NIGHT.

PLEASE MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE
CENTER FOR DETAILS REGARDING SANDY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ014>017-031-032-102-VAZ091-093>098-272015-
GATES-PASQUOTANK-CAMDEN-INLAND CURRITUCK-CHOWAN-PERQUIMANS-
OUTER BANKS CURRITUCK-YORK-ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-VIRGINIA BEACH-
408 PM EDT FRI OCT 26 2012

...FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH MONDAY
MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...INTERIOR SOUTHEAST VIRGINIA...SOUTH
HAMPTON ROADS VIRGINIA AND THE PENINSULA OF SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

IN ADDITION...TROPICAL CYCLONE SANDY IS EXPECTED TO TRACK FROM OFF
THE FLORIDA COAST NORTH NORTHEAST TO WELL EAST OF THE NORTH
CAROLINA OUTER BANKS BY SUNDAY EVENING. IT IS THEN FORECAST TO
TRACK NORTHWEST TOWARD THE DELAWARE AND SOUTHERN NEW JERSEY COAST
SUNDAY NIGHT INTO TUESDAY MORNING. WHILE THERE CONTINUES TO BE
UNCERTAINTY ON THE EXACT TRACK OF THE STORM...VERY STRONG
WINDS...COASTAL FLOODING...HEAVY RAIN...AND DANGEROUS SWELLS WILL
BE POSSIBLE ALONG THE COAST FROM NORTHEAST NORTH CAROLINA TO
SOUTHEAST VIRGINIA...AS WELL AS IN AREAS ADJACENT TO THE
CHESAPEAKE BAY AND TIDAL RIVERS. THE MOST LIKELY TIMEFRAME OF
IMPACT WILL BE SATURDAY NIGHT THROUGH MONDAY NIGHT.

PLEASE MONITOR THE LATEST FORECAST FROM THE NATIONAL HURRICANE
CENTER FOR DETAILS REGARDING SANDY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ012-013-030-VAZ048-049-060>073-079>083-087-088-092-272015-
NORTHAMPTON NC-HERTFORD-BERTIE-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-
AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-
BRUNSWICK-DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-GREENSVILLE-
SUSSEX-SOUTHAMPTON-
408 PM EDT FRI OCT 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA...INTERIOR NORTHEAST NORTH CAROLINA...CENTRAL
VIRGINIA...EAST CENTRAL VIRGINIA...INTERIOR SOUTHEAST
VIRGINIA...SOUTH CENTRAL VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA AND THE PIEDMONT OF CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

STRONG WINDS AND LOCALLY HEAVY RAINFALL WILL BE POSSIBLE SATURDAY
NIGHT THROUGH MONDAY...MAINLY ALONG AND EAST OF INTERSTATE 95.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ652-654-272015-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
408 PM EDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE OR STORM FORCE WINDS ARE LIKELY FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ656-658-272015-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
408 PM EDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE OR STORM FORCE WINDS ARE LIKELY FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ650-272015-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
408 PM EDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE OR STORM FORCE WINDS ARE LIKELY FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ635>638-272015-
RAPPAHANNOCK RIVER FROM URBANNA TO WINDMILL POINT-YORK RIVER-
JAMES RIVER FROM JAMESTOWN TO THE JAMES RIVER BRIDGE-
JAMES RIVER FROM THE JAMES RIVER BRIDGE TO THE HAMPTON ROADS BRIDGE-
TUNNEL-
408 PM EDT FRI OCT 26 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EASTERN JAMES RIVER...THE
EASTERN RAPPAHANNOCK RIVER AND THE EASTERN YORK RIVER.

.DAY ONE...TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

GALE OR STORM FORCE WINDS WILL BE POSSIBLE FROM SATURDAY NIGHT
THROUGH TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ633-634-272015-
CURRITUCK SOUND-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
408 PM EDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EDT SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER CHESAPEAKE BAY AND
CURRITUCK SOUND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE OR STORM FORCE WINDS ARE LIKELY FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ630>632-272015-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
408 PM EDT FRI OCT 26 2012

...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 6 PM EDT
SATURDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE BAY
AND THE LOWER CHESAPEAKE BAY.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

GALE OR STORM FORCE WINDS ARE LIKELY FROM SATURDAY NIGHT THROUGH
TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEROSA

The office that day

Everything else NWS Wakefield, VA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 26, 4:00 PM EDTFlood WatchAKQAccomack, Gloucester, Lancaster, Mathews, Middlesex, Northampton and 5 more3 days
Oct 26, 5:09 PM EDTGale WatchAKQ18 hr
Oct 26, 5:09 PM EDTGale WarningAKQ24 hr
Oct 26, 5:09 PM EDTStorm WatchAKQ24 hr

Nearby

High Wind Watches in Virginia, 2012High Wind Watches in Maryland, 2012High Wind Watches in North Carolina, 2012Every high wind watch in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.